It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone and thank you for viewing my topic. I'll preface this a little while trying to keep it as pertinent and brief as possible.

I'm 20 years old and have been on accutane twice now; first time 40mg, 2nd time 20mg with both times resulting in less than a months duration of taking the medication. The first time I took accutane I stopped three weeks into treatment due to chest pains, which they cleared a week later due to taking Ibuprofen 600mg/3times a day under the discretion of a doctor.

A month later I decided to give it another go since my acne came back full blast worse than before but this time at a lower dose (20mg). I began having the chest pains about 20days in and continued taking the medication for about 8-10 days afterwards to the point it became unbearable and my heart beat was completely out of whack. Unfortunately this time the pain wasn't relieved by ibuprofen so I went to the doctor again and of course my EKG / Chest X-Ray turn out fine a second time. My liver enzymes were extremely high I believe and apart from that my blood work was perfect.

A few months later I'm still having the same problems, begin having shortness of breath and I'm diagnosed with a slight case of asthma which is comical to me considering I was running around 15-20 miles a week prior. My blood pressure is unusually high for an active 20y/o white male as myself (150-160ish/80ish). I was prescribed a Qvar inhaler which I believe is making things worse (shortness of breath, coughing, heart palpitations) and my heart will randomly race during the day. I can't sleep on my left side because I can hear about 3-4 heart beats coming out at different directions at my side.

I've done plenty of research and I'm unable to find any cases similar to mine which is frustrating. Please understand it's not like I was on a 6 month course, my average dose was 30mg for about 55 days that's it.

I will appreciate it ever so greatly if anyone could chime in with input on where to go from here because currently I'm looking at a deadend road here.

Thanks for reading people and have a great day :).





All times are GMT -7. The time now is 06:17 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!